# SDR UPS99829895

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37592221
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON 36 AT FS 1270 SPLICE FITTING IS CRACKED.  RECEIVED, LOCATED AND DRILLED NEW LONGERON SPLICE FITTING (P/N 375922 2-1) IAW DC-8 SRM 51-3-2.  INSTALLED NEW FITTING IAW DAC DWG NR 5750322.
